Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subharmonic functions of order $ r$


Author: Victor L. Shapiro
Journal: Proc. Amer. Math. Soc. 5 (1954), 539-546
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064923-X
MathSciNet review: 0064923
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brelot, Sur la structure des ensembles de capacité nulle, C. R. Acad. Sci. Paris vol. 192 (1931) pp. 206-208.
  • [2] -, Étude des fonctions sousharmoniques au voisinage d'un point, Paris, 1934.
  • [3] M. T. Cheng, On a theorem of Nicolèsco and generalized Laplace operators, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 77-85. MR 0041292 (12:825f)
  • [4] -, Uniqueness of multiple trigonometric series, Ann. of Math. vol. 52 (1950) pp. 403-416. MR 0036859 (12:174f)
  • [5] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, Berlin, 1937.
  • [6] N. M. Gunther, La théorie du potentiel et ses applications aux problèmes fondamentaux de la physique mathématique, Paris, 1934.
  • [7] O. D. Kellogg, Foundation of potential theory, Berlin, 1929.
  • [8] T. Radó, Subharmonic functions, Ergebnisse der Mathematik, vol. 5, no. 1, Berlin, 1937.
  • [9] V. L. Shapiro, Generalized Laplacians of the second kind and double trigonometric series, Duke Math. J. vol. 21 (1954) pp. 173-178. MR 0061689 (15:866e)
  • [10] -, An extension of results in the uniqueness theory of double trigonometric series, Duke Math. J. vol. 20 (1953) pp. 359-365. MR 0058005 (15:306g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064923-X
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society